View Single Post
  #13  
Old 05-15-2017, 07:03 PM
miamac's Avatar
miamac miamac is offline
Site Moderator Gone Mad

Staff Superstar Winner PTO Site Moderator 

 

Join Date: May 2013
Location: ORnativeAZresCAtied
Posts: 8,298
Thanks: 10,700
Thanked 14,195 Times in 5,437 Posts
Default

Quote:
Originally Posted by OnlyInTexas View Post
The type of swelling/moon face you speak of ARE long term use issues. I'd definitely find away to speak with a Dr. Keep in mind this could be a result of something other that the med and swelling and inactivity can cause another host of issues. Pls see/take to a MD
The inactivity is only for the last three days after my back inflamed. I'm up moving around today and I'm otherwise fine. The swelling, only on my fingers and toes, happened overnight and is nearly gone, now. Also to cover any other possibilities: my BP is fine, they checked it in the ER and I've been monitoring it here. In fact it's better than it's been in about a year of regular monitoring. No irritability, restlessness, dizziness, shortness of breath or heart racing. A little flushing after I take a dose, but it's very short-lived.

Urgent Care just down the road is my only other option so if things take a turn, I will see them. I live outside of town so I don't have easy access to be seen outside of that. Waiting to hear back from my PCP.

Btw, fiat-- I looked for an ask-a-nurse option in this area and no dice. It appears they had one for pediatric issues, but that went silent in 2013. Was worth a look though, thanks!

Last edited by miamac; 05-15-2017 at 07:09 PM..
Reply With Quote
The Following User Says Thank You to miamac For This Useful Post:
fiat_nox (05-15-2017)